# SDR QXEA200801840

- Difficulty date: November 25, 2007
- Submitted: February 15, 2008
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 16,432 hours, 16,588 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 CHECK -  CORROSION AROUND FASTENER HOLES ON FUEL PANEL 524AT APPERATURE INBOARD END.  BLENDED OUT CORROSION AROUND FASTENER HOLES.  INSPECTED, REMAINED WITHIN LIMITS AND NO CRACKS NOTED.
